# SDR NYBA9710

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine Assy
- Part number: 23004545
- Condition: Defective
- Location: Fuel Nozzel
- Part time: 332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO START ENGINE.   REPLACED FCU/FUEL NOZZLE / COMBUSTION LINER
